Search the Community
Showing results for tags 'ad'.
Found 2 results
Robert12 posted a topic in Introductions and updatesReading through this forum, one serious question remains: What to do if I have depression? Should I take Antidepressents? 4 years ago I took Citalopram for 4 month and then tapered down very slowly (10% a week). Hat no serious withdrawal, but after the taper had very strong sadness which I suffered through with some valdoxane. This took a month or so and was very disturbing... If I remember correctly, I stopped the Citalopram because it gave me an inner restlessness that was uncomfortable. Now I'm again in a depressive/anxious state which is stronger than any previous episode I had. I don't sleep well (5-6h), loss of appetite and pleasure, feeling defeated. And on top of that I fear that I should not take antidepressents because of the possibility of all those nightmare withdrawals. This leaves me in a hopeless state because, well, what else could I do? Either suffer from depression or take AD and feel better now, but maybe way worse later? THATS LIKE A TRAP! Advise wellcome.
Hello everyone, I was diagnosed with Anxiety disorder, agoraphobia, claustrophobia, and severe depression, few years ago. I was on Nexito (Escitalopram) and Rivotril (Clonazepam) for almost 3 years. I went off the above medications 4 months ago, i.e., in January 2016. Withdrawals started after a month. My shrink prescribed me with Stablon (Tianeptine) 12.5mg twice a day, to fight the withdrawals. Three weeks into the new drug, and I started experiencing the following symptoms. Head ache/stuffy head Muscle ache Weakness Joint pain Dry mouth Dizziness Anxiety Suicidal Thought Mood swings Loss of taste I immediately contacted my shrink and he put me back to Nexito and Rivotril. Upon asking whether the above symptoms were the side effect of Tianeptine, he simply avoided the question by claiming Tianeptine to a very mild drug. It has been 4 days now, I'm off Tianeptine, and I am feeling much better. Not completely though. My main concern here is the loss of taste. Been 4 days and I cannot taste food at all. Even if I am not eating anything, there is this greasy metallic feel that persists. I went to an ENT yesterday and he concluded it as a reaction to Acidity, and prescribed me with general antacids, lactic acid bacillus capsules, and mouthwash. Since I do not know why it happened and what exactly it is, I am concerned whether I am on the right line of treatment. If anyone out here can help me on this, I'd be grateful. Thank you!